PDC Homepage

Home » Products » Citations

Studia Neoaristotelica

Volume 11, Issue 2, 2014

A Journal of Analytic Scholasticism

Dale Jacquette
Pages 159-204
DOI: 10.5840/studneoar20141126

Toward a Neoaristotelian Inherence Philosophy of Mathematical Entities

Cited by

  • Dale Jacquette. Frege 2019. [CrossRef]
  • James Franklin. Philosophia Mathematica. Woosuk Park.*Philosophy’s Loss of Logic to Mathematics: An Inadequately Understood Take-Over 2019. [CrossRef]
There may be additional citations on Google Scholar.